Latest after the peel — the areas remaining dark began to itch like Hell. I did some research and found several sites discussing hemosidern and itching (but none dealing with hemosiderin on the penis skin). Apparently, the “rust” caught in the skin causes irritation (and itching) with many people that devolpe it through causes such as weakened blood vessels, etc., and it seems it often devolps in peoples’ legs.
The good news is after this incredible itching, my remaining hemosiderin deposits are diminishing naturally (and itching less). I think the shedding of the outer layer of skin, with the resulting of the under layer being moved up, has freed the new sub-strata to get contact with fuilds that are dealing with the deposits (just a guess). A couple areas, right at the border below the circumscion scar still have a more noticable darkness — maybe less circulation. Friday will be day 14 since the application of the acid which caused my initial peel. Not sure If I want to do another peel — may not be necessary. I will keep folks informed as this developes.